# SDR REXA2025012300081

- Difficulty date: December 1, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670334161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND LOCATED IN FLOOR BEAM AT RBL 9.00 BTW FS645.00/FS661.00. FLOOR BEAM AT RBL 9.00 BTW FS645.00/FS661.00 WAS REPAIRED PER CRJ-700 SRM 53-00-41-201-001-A01
